MathSciNet Relay Station
MathSciNet bibliographic data
MR2272142 (2007m:06022) 06F20 (08B30 52B20 55N10)
Manara, Corrado; Marra, Vincenzo; Mundici, Daniele Lattice-ordered abelian groups and Schauder bases of unimodular fans. Trans. Amer. Math. Soc. 359 (2007), no. 4, 1593–1604 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement